Skip to main content

Homotopy Theory of Bicomplexes

Muro, Fernando, Roitzheim, Constanze (2019) Homotopy Theory of Bicomplexes. Journal of Pure and Applied Algebra, 223 (5). pp. 1913-1939. ISSN 0022-4049. (doi:10.1016/j.jpaa.2018.08.007) (KAR id:67611)

PDF Author's Accepted Manuscript
Language: English

Creative Commons Licence
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Download (333kB) Preview
Official URL


We define two model structures on the category of bicomplexes concentrated in the right half plane. The first model structure has weak equivalences detected by the totalisation functor. The second model structure's weak equivalences are detected by the E^2-term of the spectral sequence associated to the filtration of the total complex by the horizontal degree. We then extend this result to twisted complexes.

Item Type: Article
DOI/Identification number: 10.1016/j.jpaa.2018.08.007
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Constanze Roitzheim
Date Deposited: 13 Jul 2018 11:16 UTC
Last Modified: 17 Aug 2019 23:00 UTC
Resource URI: (The current URI for this page, for reference purposes)
Roitzheim, Constanze:
  • Depositors only (login required):


Downloads per month over past year